# SDR UPS99428455

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Condition: Loose
- Location: Nr 4 Crossfeed
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 4 FUEL CROSSFEED VALVE FAILED, CLOSED INFLIGHT.  AIR TURNBACK TO ANC.  LOCATED NR 4 FUEL CROSSFEED VALVE AND FOUND CANNON PLUG OFF OF ACTUATOR.  INSTALLED SYSTEM WITH PRESSURE ON, NO LEAKAGE NOTED.
